Normal view MARC view ISBD view

Malgrange theorem for nuclearly entire functions of bounded type on a Banach space / C. Gupta

Auteur principal : Gupta, Chaitan P., 1939-, Chaitan Prakash, AuteurType de document : MonographieCollection : notas de matematica, 37Langue : anglais.Pays : Brésil.Éditeur : Rio de Janeiro : Instituto de Matematica Pura e Aplicada, 1968Description : 1 vol. (IV-50 p.) ; 27 cmISBN : s.n..ISSN : 0550-0826.Bibliographie : Bibliogr. : pp. 49-50.Sujet MSC : 46G20, Functional analysis -- Measures, integration, derivative, holomorphy, Infinite-dimensional holomorphy
58B10, Global analysis, analysis on manifolds -- Infinite-dimensional manifolds, Differentiability questions
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
46 GUP (Browse shelf) Available 01755-01

Bibliogr. : pp. 49-50

There are no comments for this item.

Log in to your account to post a comment.